Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have high SGPT, fatty infiltration in liver, jaundice, weight gain, stomach pain. What is wrong?

Hi Doctor,
I am 32 years male having SGPT 274 doing PhD from IIT Kanpur. I took ultrasound and that also confirmed the Fatty infiltration in Liver. I always feel heavy stomach and bad motions (two or three times i need to go for passing stool generally). I was diagnosed and being cured with Jaundice two times in past when i was 15 and 22 years old.
Currently i am taking Livorb-B capsules, Ursoriv-300.
I am underweight(170 cm height, 62 Kg weight) and not gaining weight as after normal diet. And now my wife who was not having any stomach problems previously is having the problems related with stomach.
one of pathologist suggested me to take Australian antigen test, Is it necessary?
Kindly suggest me appropriately so that i can live life normally. Your valuable suggestions are appreciated.
Thank You.

Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello, vikas.civil,
You mention that you had jaundice two times. I am not sure if at that
time you were tested for Hepatitis Type-B and Type-C. I am not mentioning
Type-A because , that virus does not go into chronic phase. The other two do.
Your SGPT level is quite high and your ultrasound shows fatty liver according
to your report. I would like you get a complete set of liver tests, metabolic
panel,thyroid blood tests. Get a screening for Type-B and C hepatitis.
If this is positive , you need special treatment from a specialist.
The medications that you are on may slow down the progression of liver
damage but if it is hepatitis related , that is not a cure.
Please discuss these with your doctor and get tested properly.
I wish you the very best and good luck with your doctoral degree.
Answered: Tue, 9 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor